BibTeX record: journals/prl/CelebiKC12

download as .bib file

@article{DBLP:journals/prl/CelebiKC12,
  author    = {M. Emre Celebi and
               Hassan A. Kingravi and
               Fatih Celiker},
  title     = {Comments on "On approximating Euclidean metrics by weighted t-cost
               distances in arbitrary dimension"},
  journal   = {Pattern Recognition Letters},
  volume    = {33},
  number    = {10},
  pages     = {1422--1425},
  year      = {2012},
  url       = {http://dx.doi.org/10.1016/j.patrec.2012.03.002},
  doi       = {10.1016/j.patrec.2012.03.002},
  timestamp = {Tue, 08 May 2012 13:10:00 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/prl/CelebiKC12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}